# SDR CA970226065

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brake Hose
- Condition: Misaligned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO RAISE L/H MAIN LANDING GEAR. ALSO GEAR DOOR LIGHT REMAINED ON. QRH CARRIED OUT, NIL SUCCESS. MAINTNENANCE INVESTIGATION REVEALED UPPER FORWARD BRAKE HOSE SUPPORT HAD COME IN CONTACT WITH UPLATCH GUARD BAR. ALSO FOUND LH CEILING STOP DAMAGED. REPAIRS CARRIED OUT, OLEO SERVICED, GEAR SWING CHECKED SERVICEABLE.
